# SDR AALA201504219007

- Difficulty date: April 19, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE PAX CREW DOOR DAMPER AT DOOR 831 AT FWD GALLEY AREA.  SERVICED DAMPER ON DOOR 831.
